# SDR 04327685

- Difficulty date: November 22, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Transducer
- Part number: 607300001
- Part serial: 1763
- Condition: Intermittent
- Location: Nr 1 Mach
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADC1 FAIL, MACH TRIM DISENGAGE INTERMITTENT ON CLIMBOUT.  MX REMOVED & REPLACED NR 1 MACH TRANSDUCER.  PERFORMED PITOT/STATIC CHECK.
